MAUDE Adverse Event Report: LDR MÉDICAL ANCHORING PLATE M; AVENUE L LATERAL LUMBAR CAGE

LDR MÉDICAL ANCHORING PLATE M; AVENUE L LATERAL LUMBAR CAGE
Model Number N/A
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that while the surgeon was impacting the second plate, it did not go into the correct slot in the cage holder; it started to go into the first plate's slot and became jammed.The plate could not be removed while the holder was attached to the cage, so the cage and first plate were removed with the holder.The plate was then removed from the cage holder and a new cage and plates were installed to complete the procedure.There was no patient impact or surgical delay.
 
Additional Manufacturer Narrative
Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: product was not returned, however photos were provided.It is seen in the photos that the plate is still stuck in the instrumentation post-op.Potential cause root cause was unable to be determined as the product was not returned.This event could possibly be attributed to inserting the plate into the incorrect slot and then applying force prior to attempting to put the plate in the correct slot.It could also be attributed to scratches on the inside of the instrument causing off-path forces guiding the plate into the slot.Dhr review : per dhr review for the plate, the part was likely conforming when it left zimmer biomet control.Device use this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in d9 and h3.Additional information in h6: investigation type.Device evaluation: visual inspection revealed the returned plate is fractured in three pieces.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
ANCHORING PLATE M
Common Device Name
AVENUE L LATERAL LUMBAR CAGE
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key11924269
Report Number3004788213-2021-00057
Device Sequence Number3179971
Product Code MAX
UDI-Device Identifier03662663008327
UDI-Public(01)03662663008327(17)250101(10)786911
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Model NumberN/A
Device Catalogue NumberIR6002T
Device Lot Number786911
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer09/15/2021
03/29/2022
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date09/22/2021
04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale
Patient Weight75 KG